# SDR YYFA20140313002

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 42,989 hours, 35,272 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, D

## Discrepancy

RIGHT ENG LOW N2 RPM INDICATION ON START, RETURNED TO GATE.
